# SDR CALA2023061201837

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 67,296 hours, 23,335 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Part number: UNKNOWN
- Condition: Unknown
- Location: Nose Area
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HAD BIRD STRIKE NEAR THE NOSE ADDED PHOTOS OF STRIKE ACCOMPLISHED BIRD STRIKE INSPECTION PER AMM 05-51-18-210-801. NO DAMAGE FOUND CLEANED STRIKE AREA (7OCLOCK 1 FOOT AFT OF RADOME) ADD EMP:391569
